MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LG HYBRID GLENOID BASE 4MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. LG HYBRID GLENOID BASE 4MM; PROSTHESIS, SHOULDER
Catalog Number 113956
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a clinical study that seven years post-initial implantation, the patient had moderate pain secondary to poly wear.The patient is undergoing physical therapy.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).A6: race - arab/middle eastern customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Reported event was confirmed by review of medical records.Review of the available records identified the following: moderate pain, anterior r shoulder secondary to poly wear; no trouble with adls, regularly participates in moderately active events; onset of pain; ct scan ordered to assess poly (glenoid component) ; patient is currently attending physical therapy to address the pain which is tolerated at this time.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LG HYBRID GLENOID BASE 4MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20238076
Report Number0001825034-2024-02215
Device Sequence Number20873731
Product Code HSD
UDI-Device Identifier00880304462618
UDI-Public(01)00880304462618(17)220127(10)372730
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2022
Device Catalogue Number113956
Device Lot Number372730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/18/2024
10/22/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/24/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic